Jump to content

Finasteride sides after 2 years?!


dan1990

Recommended Posts

I have been taking finasteride for 2 years, without any side effects until very recently I think. But I am not 100 sure%

 

In the last 2 days my erections have been much less potent than before. Last week was fine.

 

I am suffering from anxiety problems which maybe a cause.

 

My Identical twin brother is also on the medication without any problems.

 

I am not sure if this is an unrelated problem but what should I do. Wait a few weeks?

 

Lower the dose?

 

I am 26 and taking proscar 2.5 every 3 days. MWF. Is this too high of a dose?

Link to post
Share on other sites

It could definitely be related to anxiety and if you're just fresh from a HT procedure you might be feeling a little more anxious than normal. That would be totally understandable and expected.

Link to post
Share on other sites

I have decided to come of the drug. I have definte side effects that many seem to have eventuall!!

I have been on it 2 years (24-26)

I have had two transplant now also FUT and FUE 1,700+ 1,200) just last week.

 

What should I do now?

 

Minoxidal

MSM

Biotin

Saw Palmetto

Laser Comb and CR labs (reccomended by my surgeon who I trust I will try this)

 

I am very worried now that I am longer taking the drug , what will now happen.

 

The Propecia seemed to thicken my hair a bit but I have seen better results but i imagine it was doing a great job at maintaining.

 

My twin brother has not suffered any side affects. With both of us losing hair so young (19) it has been very very difficult.

 

If I start losing alot of hair I dont think I could stay of the drug, so I am very worried atm but trying to be positive.

Link to post
Share on other sites

It's highly unlikely due to the Finasteride. Anxiety / stress from recent HT is the cause. I wouldn't stop Fin given you've already required 2 HT's at your age, you will continue to lose more hair. Either give it some time, several weeks, and continue the same dose, or if you really don't want to, then drop to 1mg every other day.

Link to post
Share on other sites

Lots of guys have found that by taking a smaller dose of Finasteride, or taking it less frequently, then they can reap the benefits without having to deal with side effects.

 

I would still suggest that your problems might be due to anxiety and it might not be best to just quit the Finasteride completely.

Link to post
Share on other sites

Yeah I will try 1.25 3 times a week.

 

I think anxiety has played a role.

 

But the drug has lowered my libido and maybe it just hit me the last few days and a bit of a panic since.

Link to post
Share on other sites
  • 1 month later...
Yeah I will try 1.25 3 times a week.

 

I think anxiety has played a role.

 

But the drug has lowered my libido and maybe it just hit me the last few days and a bit of a panic since.

 

calmdown.gif

Link to post
Share on other sites
  • 3 weeks later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...